Text Size
Smaller
Bigger

Sexual Side Effects of Suboxone

answered 10:47 AM EST, Thu April 11, 2013
anonymous anonymous
I am 5 weeks into Suboxone. This drug is saving my life. But I am having one embarrassing problem. I have no sexual desire whatsoever. Is this side effect going to go away? Is there anything I can do about it?

Yerachmiel Donowitz Says...

Sexual side effects are not common. You might possibly be experiencing a different side effect, like stomach upset, and as a result of that have a loss of sexual responsiveness. The general guideline is to speak with the person who prescribed it. Your Dr. is the on who will be in the best position to guide you. If you are not using your own prescription, it would be best to get one. As a therapist, guidence can be given concerning behaviors and pycho-dynamics, but specifics on medication needs to come from a doctor. Suboxone can be like a miracle drug, but it needs to be respected as well.

Share It Share this page on Google+, Facebook or Twitter Email It Send this page Print It Print friendly page Subscribe Subscribe to this topic category

Page last updated Apr 14, 2013